MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. MEDICAL GAS PIPELINE ADAPTOR (DISS) FOR UHI-3

SHIRAKAWA OLYMPUS CO., LTD. MEDICAL GAS PIPELINE ADAPTOR (DISS) FOR UHI-3
Model Number MAJ-1084
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gas pipeline adaptor connector is not fitting securely with the national institute of standards and technology (nist) fittings.This was causing the carbon dioxide (co2) tanks to empty due to the poor connection.This issue was found during installation.The adapter was replaced during an unspecified procedure and the procedure was completed using a similar device.As reported, the trust has subsequently had co2 hoses with connectors made to allow them to connect to co2 piped into the endoscopy rooms.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Device was not returned for evaluation and could not be evaluated.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.This report is related to mfrs 13646(1/5), 13639(2/5), and 13643(3/5) 13648 (4/5).

Brand Name
MEDICAL GAS PIPELINE ADAPTOR (DISS) FOR UHI-3
Common Device Name
GAS PIPELINE ADAPTOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19093255
Report Number3002808148-2024-03423
Device Sequence Number17917117
Product Code HIF
UDI-Device Identifier04953170140365
UDI-Public04953170140365
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1084
Device Lot NumberNOT AVAILABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown